# SDR SWAA021234

- Difficulty date: June 1, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 13,451 hours, 8,781 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 4739551
- Part serial: 1717
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, DIVERSION, F/O SPILLED WATER ON CENTER CONSOLE.  FWD CARGO FIRE LIGHT ILLUMINATED SOME TIME LATER.  DIVERTED TO MCI, AFTER LANDING CONFIRMED THERE WAS NO FIRE.  FIRE SUPPRESSION NOT UTILIZED.  NO FIRE MASTER LIGHT OR BELL AT ANY TIME.  REMOVED AND REPLACED FIRE CONTROL PANEL PER MM.
